So I´ll catch you up on my background.
I was taking Loestrin for three and a half months, and although I did leave several hour gaps between dosages, I did somewhat take them regularly and did not skip pills. Although birth control has made me confused and paranoid off and on since the beginning, I´m writing because on around January 13th, after a few weeks of continuously sleeping with my long distance boyfriend, I started having really dark bleeding accompanied with some cramping for about five or six days. I was still on the active pills and have never gotten mid-pack bleeding before. During those five or six days my boobs also became extremely sore, which I´ve never had before. I also became extremely extremely fatigued and dizzy, and started to become very depressed, did not feel like myself, and had to cry endlessly for an hour or so just to try to let it out. I´ve never ever felt like this on birth control before. I was sick during that week as well with a bad cold and cough, and I know my immune system was low, but what I went through that week was so horrible all I wanted to do was get off the pill ASAP.
I waited until a full week passed since I last had sex, took a HPT, and when it came out negative, I immediately stopped the birth control pills. The bleeding stopped that day as well, and my boobs went back to normal after a few days. By the way, I haven´t had sex since Jan 10th.
I thought I was good until about three days ago my boobs became sore again, i´m feeling fatigued, light headed and dizzy when standing up, I´ve had off and on lower cramping or burning, as if I´m going to get my period but I don´t, an insane craving for chocolate and sweets to the point that I eat it every single day, and haven´t gained any weight due to this new intake of calories.
However, I suppose this is probably normal because I stopped the pills mid-pack and because I´m young and recently loss weight which increased my metabolism.
I feel off, but I guess my main concern is why have my boobs become sore again even off the birth control, and why did I bleed during my active pills but not when I got off of them?
Wondering if anyone can confirm my thoughts that this is just the birth control still messing with my body..
Thanks in advance, I appreciate any advice and thoughts on the matter!